# SDR SWAA2021091400219

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H KEEL BEAM FAIRING PANEL SUPPORT BRACKET AT RBL 5 BS540+11 WL 148 IS BROKEN ; / [01] REMOVED DAMAGED SUPPORT BRACKET RBL 5 BS 540+11 WL 148 IAW SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW SUPPORT BRACKET P/N 149A7712-42 AT BS 540+11' RBL5 WL 148 IAW SRM 51-40-02-0G-0 AND DWG 149A7701.; [03] OK TO INSTALL.; [04] VERIFIED LOCATE AND DRILL OF SUPPORT BRACKET PER SRM 51-40-02-0G-0 AND DWG 149A7701- OK TO INSTALL; [05] INSTALLLED NEW SUPPORT BRACKET P/N 149A7712-42 AT BS 540+11' RBL5 WL 148 IAW SRM 51-40-02-0G-0 AND DWG 149A7701.; [06] VERIFIED THE INSTALLATION OF THE R/H KEEL BEAM FAIRING SUPPORT FITTING AT BS 540+11 RBL5 WL148 PER SRM 51-40-02-0G-0 AND DWG 149A7701.; [07] WORKSCOPE COMPLETE
